# SDR DALA2017082506386

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 94,109 hours, 13,809 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXPERIENCED LOUD NOISE AND VIBRATION WITH SLIGHT BURN ODOR AND HEAT IN ROW 40-41AB.  MX ADVISED TO PULLED CIRCUIT BREAKERS N26 AND U28 AND EQUIPMENT COOLING SELECTED TO STANDBY WITH NO RESULTS. TURN OFF LEFT AND RIGHT CHILLERS IN THE AFT GALLEY, THIS LAST ACTION FIXED THE PROBLEM.  CHECK CHILLER, OVERHEAT ON BULK CARGO, CREW REST AREA AND AFT TOILET NO FINDINGS. COULD NOT PRODUCE FAULT ON GROUND.
